advertisement
Question
Posted by: leonie | 2011-04-20

Adco Stimvastin

Hi tHERE,

Does it cause you to put in weight?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

While weight gain is a rarely reported side effect with some other cholesterol medications, it is not a recognized side effect with simvastatin

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement